NULL COORDINATES FOR SPHERICALLY SYMMETRIC GRAVITATIONAL COLLAPSE

被引:4
|
作者
DELACRUZ, V
机构
来源
PHYSICS LETTERS | 1966年 / 22卷 / 02期
关键词
D O I
10.1016/0031-9163(66)90554-3
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:152 / &
相关论文
共 50 条
  • [1] On Spherically Symmetric Gravitational Collapse
    Michael P. Brenner
    Thomas P. Witelski
    [J]. Journal of Statistical Physics, 1998, 93 : 863 - 899
  • [2] SPHERICALLY SYMMETRIC GRAVITATIONAL COLLAPSE
    Sharif, M.
    Iqbal, Khadija
    [J]. MODERN PHYSICS LETTERS A, 2009, 24 (19) : 1533 - 1542
  • [3] On spherically symmetric gravitational collapse
    Brenner, MP
    Witelski, TP
    [J]. JOURNAL OF STATISTICAL PHYSICS, 1998, 93 (3-4) : 863 - 899
  • [4] A NEW CLASS OF SPHERICALLY SYMMETRIC GRAVITATIONAL COLLAPSE
    Kumar, R.
    Jaiswal, A.
    [J]. THEORETICAL AND MATHEMATICAL PHYSICS, 2022, 211 (01) : 558 - 566
  • [5] Higher Dimensional Spherically Symmetric Gravitational Collapse
    Ahmad, Zahid
    Haseeb, Abdul
    [J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2014, 53 (04) : 1201 - 1207
  • [6] Higher Dimensional Spherically Symmetric Gravitational Collapse
    Zahid Ahmad
    Abdul Haseeb
    [J]. International Journal of Theoretical Physics, 2014, 53 : 1201 - 1207
  • [7] A new class of spherically symmetric gravitational collapse
    R. Kumar
    A. Jaiswal
    [J]. Theoretical and Mathematical Physics, 2022, 211 : 558 - 566
  • [8] Spherically symmetric gravitational collapse of general fluids
    Lasky, P. D.
    Lun, A. W. C.
    [J]. PHYSICAL REVIEW D, 2007, 75 (02):
  • [9] Global visibility of a singularity in spherically symmetric gravitational collapse
    Jhingan, Sanjay
    Kaushik, Sahal
    [J]. PHYSICAL REVIEW D, 2014, 90 (02):
  • [10] RELATIVISTIC EQUATIONS FOR ADIABATIC SPHERICALLY SYMMETRIC GRAVITATIONAL COLLAPSE
    MISNER, CW
    SHARP, DH
    [J]. PHYSICAL REVIEW B, 1964, 136 (2B): : B571 - &